Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/66698


Title: Numerical treatment of contact discontinuity with multi-gasas
Authors: 謝宗翰
Shieh, Tzong-Hann
李明融
Li, Meng-Rong
Contributors: 應數系
Keywords: FVM;Euler equations;Contact discontinuity;Multi-gases
Date: 2009.08
Issue Date: 2014-06-13 14:27:01 (UTC+8)
Abstract: In this paper we work with a finite-volume-procedure for the computation of the one-dimensional Euler equations for the treatment of multi-gases and the problem of the correct treatment of the discontinuity was more nearly investigated. A suggested equation was embedded in the finite volumes context and implemented in our code accordingly and regarded as validated.
Relation: Journal of Computational and Applied Mathematics, 230(2), 656-673
Data Type: article
DOI 連結: http://dx.doi.org/http://dx.doi.org/10.1016/j.cam.2009.01.014
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
656673.pdf1519KbAdobe PDF970View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing